# SDR AUS20030569

- Difficulty date: June 6, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Ge CFM56*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Faulty
- Location: Cockpit
- Part time: 1,413 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) BOTH FLIGHT MANAGEMENT COMPUTERS (FMC) FAILED. INVESTIGATION ANDTESTING COULD FIND NO FAULT.
